# SDR FDEA202409091259

- Difficulty date: September 9, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N291FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63134
- Aircraft time: 2,576 hours, 1,300 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER, LH SIDE APPROXIMATELY 56" FROM TRAILING EDGE AND 75" FROM THE BOTTOM, SKIN   HAS DAMAGE. MARKED WITH RED GREASE PEN AND YELLOW STICKER. REPAIRED, TREATED, AND PAINTED RUDDER SKIN DAMAGE AT L/H SIDE APPROXIMATELY 56"   FROM TRAILING EDGE AND 75" FROM THE BOTTOM OF RUDDER, REPAIR MATERIAL PLYS AND   PAINT REMOVED IS THE SAME WEIGHT AS MATERIAL PLYS AND PAINT READDED TO REPAIR, NO   WEIGHT ADDED TO RUDDER, NO WEIGHT AND BALANCE NEEDED. IN REF. TO B767 SRM 55-40-01-  2R FIG.201 SHEET 2., SRM 51-10-06-0G, SRM 51-60-03-0G, AMM 51-21-00-07.   SEE JPF FOR OTHER WORK ACCOMPLISHED.  THIS IS A MAJOR REPAIR.
